# SDR R61A201306090516

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N177HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000481
- Aircraft time: 3,900 hours, 2,599 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 1700064F
- Part serial: 1913
- Condition: Defective
- Location: Flap Slat Act
- Part time: 3,900 hours, 2,599 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE AUTOPILOT TURNED OFF AND CREW RECEIVED SLAT FAIL, SPOILER FAULT, AUTO CONFIG FAIL AND FLAP FAIL MESSAGES. CREW DECLARED AN EMERGENCY DUE TO LANDING WOULD BE DONE WITHOUT FLAPS.  CREW LANDED WITHOUT INCIDENT.  MX FOUND THE SLAT/FLAP ACTUATOR CONTROL AND SLAT/FLAP POSITON SENSOR HAD FAILED AND REPLACED IAW AMM. ACFT OPS CHECKED GOOD.
